MathSciNet Relay Station
MathSciNet bibliographic data
MR1605409 (99b:60165) 60K35 (82B43)
van den Berg, J.; Ermakov, A. A new lower bound for the critical probability of site percolation on the square lattice. Random Structures Algorithms 8 (1996), no. 3, 199–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement